# SDR 05FDEA00757

- Difficulty date: March 31, 2005
- Submitted: April 1, 2005
- Operation: Air carrier
- Aircraft: N402FE
- Make and model: Airbus A310
- Aircraft serial: 201
- Aircraft time: 31,806 hours, 28,327 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Bracket
- Part number: A2557217220200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO COMPT, BETWEEN FR 64 AND 65 ABOUT RT STRINGER 46 FLOOR PANEL ATTACH BRACKET HAS 3  SCREW HOLE CORRODED BENEATH NUTPLATE AREA.  REMOVED AND REPLACED PROFILE IAW A310-200 SRM 51-72-10.
